# SDR SWAA2024050972307

- Difficulty date: April 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333AB SLIDE SEAL (SHARK FIN) CRACKED.<[01] REMOVED AND REPLACED PANEL 333AB SLIDE SEAL IAW MM 51-40-02-0G-0 AND MM 20-50-11.  SCREWGUN ATS2247 CAL DUE: 10-24;[02] VERIFIED CORRECTIVE ACTION 1
